MAUDE Adverse Event Report: MED-EL ELEKTROMEDIZINISCHE GERAETE GMBH MED-EL MAESTRO COCHLEAR IMPLANT SYSTEM; EXTERNAL COMPONENT

MED-EL ELEKTROMEDIZINISCHE GERAETE GMBH MED-EL MAESTRO COCHLEAR IMPLANT SYSTEM; EXTERNAL COMPONENT
Model Number FINETUNER ECHO [FINETUNER 2]
Medical Device Problem Code Circuit Failure (1089)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has been returned to med-el hq where it will be evaluated.When available, a device failure analysis will be submitted as a follow-up report.
 
Event or Problem Description
A finetuner echo was returned to service and repair.
 
Event or Problem Description
A finetuner echo was returned to service and repair.
 
Additional Manufacturer Narrative
According the information received, a finetuner echo was sent to service _ repair due to not functioning.During device investigation a failed capacitor was detected which was clearly the reason for the reported issue.Electrical inspection could not be performed because of the observed malfunction.No injury was reported.This is a final report.

Brand Name
MED-EL MAESTRO COCHLEAR IMPLANT SYSTEM
Common Device Name
EXTERNAL COMPONENT
Manufacturer (Section D)
MED-EL ELEKTROMEDIZINISCHE GERAETE GMBH
innsbruck
AU 
Manufacturer Contact
laura simonotti
fuerstenweg 77a
innsbruck 6020
AU   6020
57788
MDR Report Key18191671
Report Number9710014-2023-01052
Device Sequence Number20636941
Product Code MCM
UDI-Device Identifier09008737373429
UDI-Public(01)09008737373429
Combination Product (Y/N)N
Initial Reporter CountryAU
PMA/510(K) Number
P000025
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 11/30/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberFINETUNER ECHO [FINETUNER 2]
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/18/2023
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/20/2023
Supplement Date Received by Manufacturer11/20/2023
Initial Report FDA Received Date11/22/2023
Supplement Report FDA Received Date11/30/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown